Alert archive / Oklahoma / Tornado Warnings in 2009

Tornado Warning 31, NWS Norman, OK

April 26, 2009Dewey County, Major County, Woodward County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 26, 2009, 6:38 PM CDT for Dewey County, Major County, Woodward County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2009, 6:38 PM CDT (23:38 UTC)
Expired
Apr 26, 2009, 7:20 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Dewey County, OK, Major County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 112 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 6:55 PM CDTHAIL 0.88Mutual, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:16 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.6 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1949 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
3.6
Supercell composite
18.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 262338
TOROUN
OKC043-093-153-270030-
/O.NEW.KOUN.TO.W.0031.090426T2338Z-090427T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DEWEY COUNTY IN NORTHWEST OKLAHOMA...
  WESTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...
  SOUTHEASTERN WOODWARD COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 730 PM CDT

* AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES
  SOUTHWEST OF VICI...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHESTER...MUTUAL AND VICI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

&&

LAT...LON 3649 9899 3624 9878 3607 9936 3613 9939
      3616 9938 3617 9941 3618 9941
TIME...MOT...LOC 2338Z 235DEG 30KT 3612 9936

$$
3 follow-up statements
000 
WWUS54 KOUN 262348
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SUN APR 26 2009

OKC043-262358-
/O.CAN.KOUN.TO.W.0031.000000T0000Z-090427T0030Z/
DEWEY OK-
648 PM CDT SUN APR 26 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHWESTERN DEWEY
COUNTY...

LAT...LON 3649 9899 3624 9878 3616 9906 3617 9932
      3623 9934
TIME...MOT...LOC 2348Z 235DEG 32KT 3621 9921

$$

OKC093-153-270030-
/O.CON.KOUN.TO.W.0031.000000T0000Z-090427T0030Z/
WOODWARD OK-MAJOR OK-
648 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
MAJOR AND SOUTHEASTERN WOODWARD COUNTIES...

AT 648 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST 
OF MUTUAL...MOVING NORTHEAST AT 35 MPH. PERSONS NEAR AND EAST OF 
MUTUAL NEED TO TAKE IMMEDIATE TORNADO PRECAUTIONS.

* LOCATIONS IN THE WARNING INCLUDE CHESTER AND MUTUAL.

LAT...LON 3649 9899 3624 9878 3616 9906 3617 9932
      3623 9934
TIME...MOT...LOC 2348Z 235DEG 32KT 3621 9921

$$
000 
WWUS54 KOUN 270002
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT SUN APR 26 2009

OKC093-153-270030-
/O.CON.KOUN.TO.W.0031.000000T0000Z-090427T0030Z/
WOODWARD OK-MAJOR OK-
702 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR WESTERN
MAJOR AND EASTERN WOODWARD COUNTIES...

AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO MOVING NORTHEAST 
AT 35 MPH. THE MOST DANGEROUS PORTION OF THE STORM WAS LOCATED 6 
MILES NORTHEAST OF MUTUAL.

* THE TORNADO WILL GENERALLY REMAIN IN RURAL AREAS OF MAJOR AND
  WOODWARD COUNTIES.

LAT...LON 3627 9881 3622 9908 3623 9916 3630 9924
      3649 9899
TIME...MOT...LOC 0002Z 232DEG 32KT 3631 9910

$$
000 
WWUS54 KOUN 270020
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT SUN APR 26 2009

OKC093-153-270030-
/O.CAN.KOUN.TO.W.0031.000000T0000Z-090427T0030Z/
WOODWARD OK-MAJOR OK-
720 PM CDT SUN APR 26 2009

...THE TORNADO WARNING HAS BEEN CANCELLED FOR WESTERN MAJOR AND
EASTERN WOODWARD COUNTIES...

THE TORNADIC POTENTIAL WITH THIS STORM HAS DECREASED...BUT THE STORM 
IS STILL CONSIDERED SEVERE. DESTRUCTIVE HAIL AND DAMAGING WINDS ARE 
STILL EXPECTED AS THE STORM MOVES THROUGH NORTHWEST MAJOR AND 
SOUTHERN WOODS COUNTY.

LAT...LON 3627 9881 3622 9908 3623 9916 3630 9924
      3649 9899
TIME...MOT...LOC 0020Z 232DEG 32KT 3641 9894

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 26, 3:09 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 26, 3:09 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT SUN APR 26 2009

.DISCUSSION...
HIGHLIGHTS WILL BE CONTINUED INTO TONIGHT. LITTLE OVERALL CHANGE
IN FORECAST PACKAGE...WITH ACTIVE WEATHER THROUGH TONIGHT AND
ALONG FRONT TOMORROW. TOMORROW NIGHT INTO TUESDAY WILL LIKELY BE
DOWN-TIME FOR ACTIVE WEATHER BEFORE PICKING BACK UP MID TO LATE WEEK.
OUTSIDE OF SEVERE WEATHER CONCERNS...FLOODING /BOTH AREAL AND
MAIN-STEM/ WILL CONTINUE THROUGH THE WEEK...WITH EXCESSIVE
RAINFALL AMOUNTS LIKELY IN SOME AREAS. FOCUS APPEARS TO SHIFT TO
SOUTHERN PARTS OF OKLAHOMA MONDAY NIGHT AND AGAIN MID-LATE WEEK
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  64  73  52  70 /  60  40  40  10
HOBART OK         62  76  51  67 /  60  30  40  20
WICHITA FALLS TX  67  79  57  74 /  60  50  50  20
GAGE OK           55  69  42  67 /  50  10  20  20
PONCA CITY OK     62  72  50  69 /  80  30  10  10
DURANT OK         67  78  63  75 /  60  70  70  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR OKZ004>030-033>040-044-
     045.

     FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OKZ004>018-021-022.

TX...WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR TXZ083>090.

&&

30/11
Hazardous weather outlook, Apr 26, 11:22 AM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN APR 26 2009

OKZ004>048-050>052-TXZ083>090-271200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1122 AM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
WESTERN OKLAHOMA THIS AFTERNOON AND THIS EVENING... WITH A MODERATE
RISK OF SEVERE THUNDERSTORMS TO THE EAST OF THE HIGH RISK WHICH
COVER MUCH OF THE REMAINDER OF THE AREA INCLUDING ALL OF WESTERN
NORTH TEXAS. CITIZENS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD
PAY EXTRA ATTENTION TO DEVELOPING WEATHER THROUGH TONIGHT AND REVIEW
SEVERE WEATHER SAFETY PROCEDURES.

LOCATION...
THE HIGH RISK IS WEST OF A LINE FROM BLACKWELL... TO CRESCENT... TO
EL RENO... TO LAWTON... TO FREDERICK AND HOLLIS. THE MODERATE RISK
IS EAST OF THE HIGH RISK AREA AND WEST OF A LINE FROM CHANDLER... TO
PAULS VALLEY... TO RINGLING. THE MODERATE RISK INCLUDES ALL OF
WESTERN NORTH TEXAS. A SLIGHT RISK COVERS THE REMAINDER OF THE
SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM NOON
THROUGH EARLY MONDAY MORNING.

IMPACTS...
THE SEVERE WEATHER CONCERNS TODAY WILL BE HAIL TO THE SIZE OF
BASEBALLS AND WIND GUSTS TO 75 MPH. TORNADOES ARE ALSO A CONCERN IN
THE HIGH AND MODERATE RISK AREAS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS FROM THIS AFTERNOON UNTIL EARLY MONDAY MORNING.

DISCUSSION...
A DRY LINE LOCATED ACROSS THE CENTRAL TEXAS PANHANDLE IS EXPECTED TO
MOVE TO NEAR THE WESTERN OKLAHOMA BORDER BY LATE THIS AFTERNOON. A
COLD FRONT WILL ALSO BE LOCATED FROM AN AREA OF SURFACE LOW PRESSURE
OVER THE EASTERN OKLAHOMA PANHANDLE NORTHEAST ACROSS KANSAS. STORMS
ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THESE BOUNDARIES AS A
STRONG UPPER-LEVEL DISTURBANCE MOVES OUT OF THE SOUTHERN ROCKIES.
STRONG WIND FIELDS AND HIGH AMOUNTS OF INSTABILITY WILL LEAD TO
THESE STORMS QUICKLY BECOMING SEVERE WITH THE POTENTIAL FOR LARGE
AND DESTRUCTIVE HAIL...DAMAGING WIND GUSTS...AND TORNADOES

PROBABILITY TABLE...
VALID THROUGH 500 AM CDT MONDAY APR 27.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL CONTINUE TO CAUSE FLOODING CONCERNS ACROSS PORTIONS
OF NORTHERN AND WESTERN OKLAHOMA THIS AFTERNOON AND TONIGHT. A FLOOD
WATCH IS IN AFFECT FOR THESE AREAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE ON MONDAY AS A
COLD FRONT MOVES THROUGH THE UNSTABLE AIRMASS NOW PRESENT OVER THE
AREA. A BREAK IN THE ACTION IS EXPECTED ON TUESDAY...WITH
THUNDERSTORMS POSSIBLE EVERY DAY FROM WEDNESDAY THROUGH FRIDAY.

OTHER HAZARDOUS WEATHER...
RIVER FLOODING IS POSSIBLE IN AREAS OF NORTHERN AND WESTERN OKLAHOMA
ON MONDAY AND TUESDAY AS A RESULT OF RECENT HEAVY RAINFALL. THOUGH
EXACT AREAS CANNOT BE DEFINED AT THIS POINT...MULTIPLE ROUNDS OF
HEAVY RAINFALL THROUGH NEXT THURSDAY COULD CAUSE FLOODING IN OTHER
AREAS OF OKLAHOMA AND NORTH TEXAS.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY MORNING.

30

In the hours before

Local storm report, Apr 26, 5:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
552 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             MOUNTAIN PARK           34.70N 98.95W
04/26/2009  E0.75 INCH       KIOWA              OK   AMATEUR RADIO

&&

SMITH
Local storm report, Apr 26, 5:54 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
554 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             3 S GOODLETT            34.29N 99.88W
04/26/2009  E0.75 INCH       HARDEMAN           TX   AMATEUR RADIO

&&

SMITH
Local storm report, Apr 26, 5:58 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             12 SW ARNETT            36.01N 99.92W
04/26/2009  E1.00 INCH       ELLIS              OK   TRAINED SPOTTER

&&

AG
Local storm report, Apr 26, 6:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             VERNON                  34.15N 99.29W
04/26/2009  E2.50 INCH       WILBARGER          TX   PUBLIC

            DELAYED SECOND HAND REPORT. GOLFBALL SIZE HAIL COVERING
            THE GROUND NEAR VERNON...WITH A FEW TENNIS BALL SIZE HAIL
            STONES.

&&

LAMERS
Local storm report, Apr 26, 6:21 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
621 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             2 E GOODLETT            34.34N 99.85W
04/26/2009  E0.75 INCH       HARDEMAN           TX   LAW ENFORCEMENT

&&

LAMERS
Local storm report, Apr 26, 6:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             2 N COOPERTON           34.89N 98.88W
04/26/2009  E1.75 INCH       KIOWA              OK   LAW ENFORCEMENT

&&

LAMERS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey56 min
Apr 25, 7:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita48 min
Apr 25, 7:16 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward59 min
Apr 25, 7:31 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Washita59 min
Apr 25, 7:44 PM CDTSevere Thunderstorm WarningOUNGrant, Kay61 min
Apr 25, 7:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant59 min
Apr 25, 7:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey67 min
Apr 25, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 25, 8:18 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woodward57 min
Apr 25, 8:26 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Washita64 min
Apr 25, 8:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay59 min
Apr 25, 8:53 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita67 min
Apr 25, 8:57 PM CDTTornado WarningOUNKay48 min
Apr 25, 9:07 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major38 min
Apr 25, 9:13 PM CDTAreal Flood WarningOUNBlaine, Dewey, Garfield, Grant, Kay, Major6 hr
Apr 25, 9:16 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Woods, Woodward59 min
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita57 min
Apr 25, 9:42 PM CDTTornado WarningOUNGarfield33 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Major60 min
Apr 25, 9:46 PM CDTSevere Thunderstorm WarningOUNKay59 min
Apr 25, 9:50 PM CDTSevere Thunderstorm WarningOUNBlaine55 min
Apr 25, 10:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods62 min
Apr 25, 10:13 PM CDTTornado WarningOUNGarfield, Grant32 min
Apr 25, 10:37 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Major53 min
Apr 25, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major46 min
Apr 25, 10:42 PM CDTTornado WarningOUNGarfield, Grant63 min
Apr 25, 11:09 PM CDTSevere Thunderstorm WarningOUNGarfield, Major66 min
Apr 25, 11:33 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher27 min
Apr 25, 11:36 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods54 min
Apr 25, 11:47 PM CDTTornado WarningOUNGrant43 min
Apr 25, 11:58 PM CDTTornado WarningOUNAlfalfa, Major47 min
Apr 26, 12:05 AM CDTSevere Thunderstorm WarningOUNKay55 min
Apr 26, 12:12 AM CDTTornado WarningOUNKay48 min
Apr 26, 12:27 AM CDTSevere Thunderstorm WarningOUNGarfield63 min
Apr 26, 12:40 AM CDTTornado WarningOUNAlfalfa, Garfield, Grant, Major65 min
Apr 26, 12:52 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant53 min
Apr 26, 12:57 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Major, Woods3 hr
Apr 26, 1:39 AM CDTTornado WarningOUNGarfield, Grant66 min
Apr 26, 1:43 AM CDTSevere Thunderstorm WarningOUNGrant32 min
Apr 26, 1:54 AM CDTRiver Flood WarningOUNDewey, Major, Woodward18 hr
Apr 26, 2:42 AM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble63 min
Apr 26, 3:04 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Dewey, Garfield, Grant, Kay and 4 more4 hr
Apr 26, 3:39 AM CDTSevere Thunderstorm WarningOUNKay66 min
Apr 26, 6:38 AM CDTAreal Flood WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more3 hr
Apr 26, 8:31 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major29 hr
Apr 26, 9:05 AM CDTRiver Flood WarningOUNKingfisher, Logan47 hr
Apr 26, 9:47 AM CDTAreal Flood WarningOUNAlfalfa, Garfield, Grant, Kay, Major6 hr
Apr 26, 10:02 AM CDTFlood WatchOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more30 hr
Apr 26, 11:26 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson49 min
Apr 26, 11:28 AM CDTSevere Thunderstorm WarningOUNHarper47 min
Apr 26, 12:03 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 31 more13 hr
Apr 26, 12:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita45 min
Apr 26, 12:36 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita39 min
Apr 26, 12:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 12:59 PM CDTSevere Thunderstorm WarningOUNHarper46 min
Apr 26, 1:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita63 min
Apr 26, 1:28 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods62 min
Apr 26, 1:30 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woodward22 min
Apr 26, 1:55 PM CDTSevere Thunderstorm WarningOUNEllis, Woodward65 min
Apr 26, 2:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major66 min
Apr 26, 2:29 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant48 min
Apr 26, 2:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major62 min
Apr 26, 3:27 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills63 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant67 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward59 min
Apr 26, 3:50 PM CDTFlash Flood WarningOUNEllis, Harper, Woodward4 hr
Apr 26, 4:04 PM CDTTornado WarningOUNEllis, Roger Mills56 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman65 min
Apr 26, 4:34 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson56 min
Apr 26, 4:38 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills67 min
Apr 26, 4:42 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Harper, Woods, Woodward63 min
Apr 26, 4:56 PM CDTTornado WarningOUNDewey, Ellis, Woodward64 min
Apr 26, 5:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman62 min
Apr 26, 5:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa63 min
Apr 26, 5:29 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson61 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills66 min
Apr 26, 5:42 PM CDTTornado WarningOUNMajor, Woods, Woodward54 min
Apr 26, 5:47 PM CDTTornado WarningOUNDewey, Ellis, Roger Mills, Woodward58 min

Nearby

Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.